# SDR DALA1205641603

- Difficulty date: February 2, 2012
- Submitted: February 3, 2012
- Operation: Air carrier
- Aircraft: N1603
- Make and model: Boeing 767332
- Aircraft serial: 29695
- Aircraft time: 61,001 hours, 8,634 cycles
- Engine time: 40,721 hours, 6,749 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Support Fitting
- Part number: 145T101842
- Condition: Cracked
- Location: Fuselage
- Part time: 40,721 hours, 6,749 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M/DECK 927 STR 21R, RT FRAME SUPPORT FITTING FOUND CRACKED.
